2019
Том 71
№ 8

All Issues

Braverman M. Sh.

Articles: 3
Article (Ukrainian)

Bounds on the sums of independent random variables in symmetric spaces

Braverman M. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 173–179

Article (Ukrainian)

An absolute moments condition for normed sums of independent variables

Braverman M. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1450–1455

Article (Ukrainian)

Characterization of the Hilbert space L2 (Ω, U, μ) in terms of the additivity of the measure of dispersion

Baidak G. I., Braverman M. Sh., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 683 – 688